# SDR DLM90100790

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N904DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53384
- Aircraft time: 40,920 hours, 22,018 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO DECENDING, RT HYD SYS QTY DROPPED TO 6, DID ABNORMAL IN QRH 1213.  CONFIGUERED FOR LAND ICW QRH, LANDED W 28 DEGREE FLAPS.  UNEVENTFUL SHUTDOWN WITH LT QTY 11  RT 8  DECLARED EMERGENCY LANDING.
